# SDR AU510001502

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 145T252422
- Condition: Cracked
- Location: Bulkhead
- Part time: 51,129 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR BULKHEAD SIDE FITTING RT FAIL/SAFE STRAP CRACKED.  STRAP IS LOCATED AT SECTION 45 STN 955.  FOUND DURING INSPECTION IAW AD/B767/201, BOEING ALERT SB 767-53A0100 AND AAES AD ER B76-53-10-39A.  FURTHER INVESTIGATION ALSO FOUND CORROSION ON THE RT LONGERON CHORD, PRESSURE DECK CLOSEOUT `T` FITTING.  THE AIRCRAFT SKIN AND THE FACE OF THE FAIL/SAFE STRAP ABUTTING THE SKIN, TO ASSESS THE EXTENT OF CORROSION ON THE FACE OF THE FAIL/SAFE STRAP.  THE RT WING REAR SPAR UPPER KICK FITTING WAS REMOVED.  ON REMOVAL CORROSION WAS ALSO FOUND ON THE ABUTTING FACE OF THE KICK FITTING.
